Has anyone here experienced any withdrawal symptoms after having stopped taking Zoloft? I have been on this med for several months now and a couple of weeks or so ago I stopped taking it rather abruptly because I couldn't afford to get it refilled. I felt really dizzy and had these sharp shooting pains in my head like jolts of electricity that some people refer to as "brain shivers" one place online. I started taking it again and the symptoms went away. I was taking it regularly since then till I accidentally skipped my dose yesterday, and today I felt really lousy, even worse than the other time, I felt nauseous, and dizzy and had a horrible headache; I took today's dose, and I think it's finally starting to kick in, thankfully. My doc mentioned the side effects, but never said anything about withdrawal. It didn't say anything on the info that came with it from the pharmacy either. I didn't know what was going on til I looked it up online. From what I read online, it sounds like other people's experiences with the withdrawal has been pretty awful. I am hesitant about continuing this medication considering it wasn't doing that much for me anyway, but I know I need to get off it slowly and talk to my doc about it. Has anyone else gone through this? And did you end up taking any other meds, and what was your experience with those? Thanks for any advice.
Posts You May Be Interested In
I have had Ttp twice this year I'm 48 my doc said the next time Ttp happens they will take my immune system. Has anyone had this done? Does it work ? What other problems do u get?
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??